# SDR YENA201705210396

- Difficulty date: May 21, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000490
- Aircraft time: 16,438 hours, 10,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FORWARD FUSELAGE FLOOR STRUCTURE, AT RBL 16 AND BETWEEN FR 12 AND FR 13 ON FLOORBEAM FWD; REPLACED GALLEY SUPPORT BEAM IAW SRM 51-41-02 REV 34.
